# SDR 16KB10

- Difficulty date: October 15, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N16KB
- Make and model: Cessna 650
- Aircraft serial: 6507008
- Aircraft time: 7,332 hours, 4,887 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 62412092
- Part serial: BMC048
- Condition: Leaking
- Location: Lt Mlg
- Part time: 7,332 hours, 4,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSTFLIGHT ON ARRIVAL AT STL CREW NOTED LEFT MLG STRUT WAS LOW.  LEFT MLG STRUT WAS REPLACED WITH A RENTAL UNIT.  ORIGINAL STRUT WAS SENT TO VENDOR FOR OVERHAUL.
